# SDR DALA2021011400228

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 78,867 hours, 15,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO GEAR DISAGREE INDICATION ON CLIMB OUT.  CORRECTIVE ACTION: REPLACED MAIN LANDING GEAR SELECTOR BYPASS VALVE.  JACKED AIRCRAFT AND PERFORMED GEAR SWING.  SYSTEM OPERATION IS NORMAL.
